A 37-year-old member asked:
i just had a stent put in by my common bile duct, is it normal to have a tender feeling where my gallbladder is?
1 doctor answer • 4 doctors weighed in
General Surgery 39 years experience
Yes: I do not know why you had a biliary stent placed, but it is usually for some type of bile duct blockage. Upper abdominal discomfort and yellow jaundice would be very common, and would gradually resolve over a few days after the stent is placed.
5322 viewsReviewed >2 years ago
Last updated Feb 2, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.